

#### **Urology Day 1- Robotic Renal Surgery**

Wednesday, July 16th, 2025

All Day Moderators Welcome: K Palmer and A De La Taille

1:30-2:00pm Session 1: Robotic Renal Surgery: A Vision for the Future

1:30-1:45pm Keynote Lecture: New Publications of Importance in Kidney Cancer Surgery

Speaker: A De La Taille

1:45-2:00pm Keynote Lecture: Robotic Renal Surgery: A Vision for the Future

Speaker: R Leveillee

2:00-3:15pm Session 2: Robotic Partial Nephrectomy: Video: Different Approaches

Moderators: C Anderson, D Eun, and K Toujier

Panel: M Al Otaibi, A Al Ansari, TBD, R Leveillee, C Bernhard

2:00-2:15pm Robotic Davinci Xi Partial Nephrectomy (10 min presentation + 5 min discussion)

Speaker: B Challacombe

2:15-2:30pm The Advantages of the Hugo Robot for Partial Nephrectomy (10 min presentation +

5 min discussion)

Speaker: J Porter

2:30-2:45pm Robotic SP Partial Nephrectomy with the SP Davinci Robot (10 min presentation + 5

min discussion)

Speaker: S Crivallero

2:45-3:00pm Robotic SP Partial Nephrectomy with the Shurui Robot (10 min presentation + 5 min

discussion)

Speaker: L Wang

3:00-3:15pm Panel Discussion

3:15-4:15pm Session 3: Robotic Partial Nephrectomy



Moderators: L Kavoussi, K Maes and N Harke Panel: R Ahzar, Y Ou, P Birowo, T Habuchi

3:15-3:45pm Challenging Cases of Partial Nephrectomy

Case Presenters: A Breda and D Moon

3:45-4:15pm Complications of Robotic Renal Surgery

Case Presenters: S Bhayani and K Maes

4:15-5:30pm Session 4: New Innovations in Renal Surgery

Moderators: T Jarrett, K Badani and D Albala

Panel: R Than, N Harke, A Sivaraman, A Rodriguez, R Thomas

4:15-4:25pm Using AR, VR And AI In Renal Surgery

Speaker: F Porpiglia

4:25-4:35pm Inanimate 3d Printed Models for Renal Surgery

Speaker: K Rha

4:35-4:45pm The Status of Robotic Renal Stone Surgery

Speaker: M Salah

4:45-4:55 pm Zamenix: An AI-Enhanced, Fully Robotic Flexible Ureteroscopy System

Speaker TBA

4:55-5:05pm Non-Invasive Robotic Renal Tumor Ablation (

Speaker: M McDonald

5:05-5:15pm IVC Thrombectomy for RCC

Speaker: R M Mavuduru

5:15-5:30pm Panel Discussion

5:30pm Adjourn



#### **Urology Day 2- Robotic Prostate Cancer**

Thursday, July 17th, 2025

All Day Moderators Welcome: J Davis, S Nathan, T Piechaud

1:30-1:45pm Literature Review: Important Prostate Cancer Publications From 2024-2025

Speaker: C Sighinolfi

1:45-2:55pm Session 1: Different Technical Approaches to RALP (15 Min Video Technique

Presentations)

Moderators: R Thomas, S Nathan, T Piechaud

Panel: R Gaston, A Bocciardi, J Joseph, A De La Taille

1:45-2:00pm Transperitoneal Anterior Approach Robotic Radical Prostatectomy (10 min

presentation + 5 min discussion)

Surgeon: R Gaston

2:00-2:15pm Retzius RALP (10 min presentation + 5 min discussion)

Surgeon: A Bocciardi

2:15-2:30pm Single Port Retroperitoneal RALP (10 min presentation + 5 min discussion)

Surgeon: J Joseph

2:30-2:45pm Transvesical Single Port RALP (10 min presentation + 5 min discussion)

Surgeon: J Davis

2:45-2:55pm Panel Discussion: What's the Optimal Technique and When and How to Use

lt

2:55- 3:40pm Session 2: Important Trends in Prostate Cancer

Moderators: P Das Gupta and A Costello

Panel: L Coetzee, D Ye, R Shiroki, J Davis, O Alenda, S Razdan

2:55-3:10pm State of the Art Lecture: Oncologic Trends in Prostate Cancer

Speaker: R Coelho



3:10-3:40pm Panel Discussion: The Changing Paradigm of Prostate Cancer: Key

Questions-

Are We Over Screening or Underscreening? Are Outcomes Getting Better or Worse?

Is Active Surveillance Working or Making the Long-Term Outcomes Worse?

What Guidelines Need to Change?

Is Prostate Imaging Changing the Game?

Is Neoadjuvant Therapy Effecting Prostate Ca Outcomes?

3:40-5:00pm Session 3: Improving RALP Outcomes

Moderators: D Albala, W Huang

Panel: S Crouzet, Y AlHallal, H Takeda, T Mashashi

3:40-4:00pm Keynote Lecture: State of the Art Lecture: RALP: The Journey to 20K Lessons

Learned

Speaker: V Patel

4:00-4:10pm Prediction of ECE: Updates on NeuroSAFE, Histology scanners, Nomograms,

Imaging and AI (10 min presentation + 5 min discussion)

Speaker: D Albala

4:10-4:20pm Nerve Sparing RALP: The Key Concepts for Full and Partial NS (10 min

presentation + 5 min discussion)

Presenter: R Coelho

4:20-4:30pm RALP: The Key Concepts for Earlier Continence Recovery (10 min presentation + 5

min discussion)

Presenter: B Rocco

4:30-4:40pm Narus Lecture: Surgical Management of High-Risk Prostate Cancer and

Oligometastatic Disease: Are We Making a Difference? (10 min presentation + 5

min discussion)

Speaker: J Davis

4:40-5:00pm Panel Discussion

5:00-5:40pm Session 4: New Innovations in Prostate Cancer Care



Moderators: Victoria Bird, B Miles

Panel: R Shiroki, J Rouffliage, S Radzan, K Yoshioka

5:00-5:15pm Prostate Biopsy: What's the Best Approach and the Ideal Imaging Modality

Speaker: A. Alvarado

5:15-5:30pm The Current Role of Focal Therapy in Low / Intermediate Risk Prostate Cancer

Speaker: E Barret

5:30-5:40pm Panel Discussion

5:40pm Adjourn



#### **Urology Day 3- Prostate Cancer and Bladder Cancer**

Friday, July 18th, 2025

All Day Moderators Welcome: P Wiklund, A Breda, E Barret

1:30-2:30pm Session 1: Video Based Analysis of RALP

1:30-2:00pm Challenging Cases of RALP: Tips and Tricks

Presenters: S Saikali, D Eun

Panel: A Lakmichi, S Aldousari, K Yoshioka, J Rouffliange

2:00-2:30pm Complications of RALP

Presenters: S Nathan and R Gaston

Panel: M Moschovas, A De La Taille, J Desai, A Kural

2:30-3:10pm Session 2: The Robotic Revolution in RALP

Moderators: A Costello, D Pushkar

Panel: G Almeida, H Wang + All Presenters

Video Session: Robotic Radical Prostatectomy with Non-daVinci Robotic Systems

2:30-2:35pm CMR Surgical: G Almeida

2:35-2:40pm Medbot: *TBD* 2:40-2:45pm Hugo: *TBD* 2:45-2:50pm Kang Duo: *X Li* 

2:50-2:55pm Edge Medical: *W Zhao* 2:55-3:00pm Ronovo: *H Wang* 

3:00-3:10pm Discussion

3:10-4:50pm Session 3: Robotics: Bladder/ Penile/ Testis Cancer Management

Moderators: P Wiklund and V Phe

Panel: J Collins, C Wagner, M Orvieto, B Challacombe

3:10-3:25pm State of the Art Lecture: Oncologic Outcomes of Robotic Cystectomy (10 min

presentation + 5 min discussion)

Speaker: P Wiklund



3:25-3:40pm Technical Video: Robotic Cystectomy and Urinary Diversion (10 min presentation

+ 5 min discussion)

Speaker: A Gupta

3:40-3:55pm Functional Outcomes of Robotic Cystectomy (10 min presentation + 5 min discussion)

Speaker: M Orvieto

3:55-4:10pm Single Port Robotic Cystectomy and Urinary Diversion (10 min presentation + 5 min

discussion)

Speaker: R Mehrazin

4:10-4:35pm Complications and Management of Cystectomy and Reconstruction (10 min

presentation + 5 min discussion)

Speaker: C Wagner

4:35-4:50pm Testicular and Penile Cancer Application of Robotics (10 min presentation + 5 min

discussion)

Speaker: R Coelho

4:50-5:30pm Session 4: Urologic Reconstructive Surgery

Moderators: R Leveillee and H John

Panel: S Kulkarni, Y Farahat, D Pushkar, CM Vaddi

4:50-5:00pm Robotic Pyeloplasty and Ureteral Replacement

Speaker: R Leveillee

5:00-5:10pm Robotic Urethroplasty

Speaker: S Kulkarni

5:10-5:20pm Robotic Pelvic Floor Reconstruction

Speaker: D Pushkar

5:20-5:30pm Update on Robotic Pediatric Surgery

Speaker: CM Vaddi

5:30-5:45pm Panel Discussion

5:45pm Adjourn